Remark on a recent paper by Hollcroft
Williams, A. R.
Bull. Amer. Math. Soc., Tome 42 (1936) no. 12, p. 89-92 / Harvested from Project Euclid
Publié le : 1936-02-14
Classification: 
@article{1183498686,
     author = {Williams, A. R.},
     title = {Remark on a recent paper by Hollcroft},
     journal = {Bull. Amer. Math. Soc.},
     volume = {42},
     number = {12},
     year = {1936},
     pages = { 89-92},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183498686}
}
Williams, A. R. Remark on a recent paper by Hollcroft. Bull. Amer. Math. Soc., Tome 42 (1936) no. 12, pp.  89-92. http://gdmltest.u-ga.fr/item/1183498686/